MathSciNet Relay Station
MathSciNet bibliographic data
MR1942957 (2003i:11104) 11J95 (11G05 11J89)
Bertolin, Cristiana Périodes de 1-motifs et transcendance. (French) [Periods of 1-motives and transcendence] J. Number Theory 97 (2002), no. 2, 204–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement